MathSciNet Relay Station
MathSciNet bibliographic data
MR527059 (80c:90124) 90C25 (65K05)
Golʹshteĭn, E. G.; Tretʹyakov, N. V. Modified Lagrangians in convex programming and their generalizations. Point-to-set maps and mathematical programming. Math. Programming Stud. No. 10 (1979), 86–97.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement